# SDR MALA050232

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 18,948 hours, 20,714 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP CAUTION LIGHT ILLUMINATED ON GEAR RETRACTION.  REPLACED RELAY.
